# SDR AALA202511246778

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737823
- Aircraft serial: 33247
- Aircraft time: 27,352 hours, 11,860 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLIGHT WITH SPEED BRAKES DEPLOYED, LANDING GEAR HORN SOUNDED IN CONJUNCTION WITH THREE RED LANDING GEAR LIGHTS. GEAR HANDLE WAS IN THE OFF POSITION, FLAP HANDLE WAS IN THE "FLAP UP" POSITION. REMOVED AND REPLACED ALL FOUR RADIO ALTIMETER ANTENNAS (AALA202511246778), (AALA202511246336), (AALA202511244860), (AALA202511246100). PER AMM 34-33-11. INSTALLATION TEST CHECKS GOOD.
